# SDR 2005UALA00441

- Difficulty date: May 12, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 18,289 hours, 5,270 cycles
- Engine: Pwa PW4052
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR STOP FITTING WAS BLENDED BEYOND LIMITS.
